MAUDE Adverse Event Report: T:30 INFUSION SET; INSET 30 110/13 GREY

T:30 INFUSION SET; INSET 30 110/13 GREY
Lot Number 5141572
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that her infusion set dislodged from her body as the adhesive was not sticking.She was not receiving insulin due to which she experienced diabetic ketoacidosis and high blood glucose level.She took 28 units of insulin through the pump in a 12 hour period without eating.She went to the emergency room for 3 hours and received fluids and insulin as corrective treatment.Her blood glucose level was 712 mg/dl when she arrived at the emergency room.The health care professional had assessed her ketone level as dangerous/life threatening.Subsequently, she was hospitalized, and her blood glucose level was 148 mg/dl when she left the emergency room.She was cleared from diabetic ketoacidosis and her blood glucose level was reduced to target range.During hospitalization, her basal rate was adjusted, and she received fluids and insulin as corrective treatment, which resolved the issue.The infusion set had been in use for one day and there was no permanent damage to the patient.She was hospitalized for two days.No further information available.

Brand Name
T:30 INFUSION SET
Common Device Name
INSET 30 110/13 GREY
MDR Report Key8534976
Report Number3003442380-2019-01221
Device Sequence Number400526
Product Code FPA
UDI-Device Identifier05705244004634
UDI-Public05705244004634
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5141572
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1